Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 360, NWS St. Louis, MO

June 19, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 19, 2011, 1:51 AM CDT for 4 counties in Missouri. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 1:51 AM CDT (06:51 UTC)
Expired
Jun 19, 2011, 2:30 AM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 113 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:05 AM CDTTSTM WND DMG3 W Cherryville, MOSPOTTER REPORTS SIGNIFICANT DAMAGE TO THE UPPER FLOOR OF A 2 STORY HOUSE WEST OF CHERRYVILLE. SEVERAL OTHER HOMES IN THE AREA SUSTAINED MINOR DAMAGE. NUMEROUS TREES AND POWER LINES DOWN.
Jun 19, 2:05 AM CDTTSTM WND DMG4 W Cherryville, MONUMEROUS 6 INCH LIMBS BROKEN OUT OF TREES. A COUPLE OF SMALL TREES SNAPPED OFF NEAR THE GROUND.
Jun 19, 2:05 AM CDTTSTM WND DMGCherryville, MOSPOTTER REPORTS SIGNIFICANT DAMAGE TO THE UPPER FLOOR OF A 2 STORY HOUSE IN CHERRYVILLE. NUMEROUS TREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WUUS53 KLSX 190651
SVRLSX
MOC055-093-179-221-190730-
/O.NEW.KLSX.SV.W.0360.110619T0651Z-110619T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ST. JAMES TO 12 MILES EAST OF RAYMONDVILLE...AND MOVING EAST
  AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CUBA...STEELVILLE...ANTHONIES MILL...POTOSI...LEASBURG...
  CHERRYVILLE...BUNKER...VIBURNUM...COURTOIS...BIXBY...OATES...OLD
  MINES...MINERAL POINT...BELLEVIEW...IRONDALE...GLOVER...PILOT
  KNOB...COOK STATION...DILLARD AND DAVISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3750 9122 3751 9132 3758 9132 3760 9131
      3759 9116 3769 9116 3770 9131 3778 9131
      3779 9153 3811 9153 3811 9068 3809 9068
      3810 9065 3809 9065 3742 9064 3742 9122
TIME...MOT...LOC 0651Z 267DEG 48KT 3803 9151 3739 9159
WIND...HAIL 60MPH <.75IN

$$

TRUETT
1 follow-up statement
337 
WWUS53 KLSX 190712
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT SUN JUN 19 2011

MOC055-093-179-221-190730-
/O.CON.KLSX.SV.W.0360.000000T0000Z-110619T0730Z/
CRAWFORD MO-IRON MO-REYNOLDS MO-WASHINGTON MO-
212 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHERN REYNOLDS...IRON AND CRAWFORD COUNTIES UNTIL 230 AM CDT...

AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEASBURG TO 9 MILES SOUTHWEST OF BUNKER...MOVING EAST 
AT 55 MPH. 

RADAR IS NOW INDICATING THAT THE CORRIDOR OF THE MOST DAMAGING WINDS 
WILL BE ALONG AND SOUTH OF HIGHWAY 8...INCLUDING THE 
CHERRYVILLE....BIXBY....COURTOIS....BELGRADE...AND AND CALEDONIA 
AREAS. 

LOCATIONS IMPACTED INCLUDE...
  ANTHONIES MILL...POTOSI...BUNKER...VIBURNUM...COURTOIS...BIXBY...
  OATES...OLD MINES...MINERAL POINT...BELLEVIEW...IRONDALE...
  GLOVER...PILOT KNOB...DILLARD...DAVISVILLE...SHIRLEY...LATTY...
  CENTERVILLE...BLACK AND BELGRADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3750 9122 3751 9132 3758 9132 3760 9131
      3759 9116 3769 9116 3770 9131 3778 9131
      3779 9153 3811 9153 3811 9068 3809 9068
      3810 9065 3809 9065 3742 9064 3742 9122
TIME...MOT...LOC 0709Z 267DEG 48KT 3804 9120 3740 9129
WIND...HAIL 70MPH <.75IN

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:04 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 19, 12:04 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 19 2011

.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/

IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.

SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.

MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.

FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.

TES

&&

.AVIATION...
/1143 PM CDT SAT JUN 18 2011/

LATEST SURFACE ANALYSIS SHOWS OUTFLOW BOUNDARY EXTENDING FROM
EAST CENTRAL KANSAS THROUGH SOUTHEAST MISSOURI AND INTO WEST
CENTRAL TENNESSEE. WEAK COLD FRONTAL BOUNDARY EXTENDING FROM SOUTH
CENTRAL IOWA THROUGH EAST CENTRAL KANSAS AND SOUTHWEST TO SURFACE
LOW CENTER OVER NORTH CENTRAL OKLAHOMA. SCATTERED STRONG TO SEVERE
THUNDERSTORMS CONTINUE FROM WEST CENTRAL MISSOURI THROUGH PARTS
OF CENTRAL MISSOURI. SECOND STRONGER CLUSTER OF SEVERE STORMS OVER
SOUTHWEST MISSOURI WILL CONTINUE TO MOVE EASTWARD WITH TIME OVER
SOUTH CENTRAL MISSOURI.

SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS WILL BE MOVING
INTO THE STL AREA AT 0600 UTC. STRONGER STORMS OVER CENTRAL
MISSOURI EXPECTED TO MOVE INTO STL AREA AFTER 0700 UTC. SURFACE
GUSTS POSSIBLE UP TO 40 KTS WITH SOME OF THESE STORMS. ADDITIONAL
CLUSTERS OF STORMS FURTHER INTENSIFYING OVER WEST CENTRAL MISSOURI
AT THIS TIME WILL MERGER AND BECOME AN ORGANIZED CONVECTIVE
COMPLEX POTENTIALLY EVOLVING INTO A BOWING STRUCTURE DURING THE
NEXT 2 TO 3 HOURS. SURFACE WIND GUSTS WITH THE MCS MAY AGAIN REACH
HP TO 40 KTS.

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
     MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST. CHARLES MO-
     ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 4:07 PM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT SAT JUN 18 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
407 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS
EVENING AND CONTINUE THROUGH THE OVERNIGHT...ESPECIALLY FOR AREAS
ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH THE POTENTIAL
FOR VERY HEAVY RAINS. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER
INFORMATION...PLEASE REFER TO THIS PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN
MISSOURI AND CENTRAL ILLINOIS ON SUNDAY AND SUNDAY NIGHT.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE
MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER
AT HARDIN SUNDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IN ADDITION...SPOTTERS
ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE
INCH.

TES

In the hours before

Local storm report, Jun 19, 12:54 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HAIL             8 S NEW HAVEN           38.49N  91.22W
06/19/2011  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            SPOTTER REPORTS PEA SIZE HAIL AND HEAVY RAIN 8 MILES
            SOUTH OF NEW HAVEN

&&

KANOFSKY
Special weather statement, Jun 19, 12:58 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT SUN JUN 19 2011

MOZ048>051-059-190645-
CALLAWAY MO-COLE MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-
1258 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...MONTGOMERY...GASCONADE...
EASTERN COLE AND SOUTHERN CALLAWAY COUNTIES UNTIL 145 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORM BEWTEEN JEFFERSON CITY AND
TAOS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINN...
  HERMANN...
  RICH FOUNTAIN...
  CHAMOIS...
  MOUNT STERLING...
  DRAKE...
  BIG SPRING...
  LOOSE CREEK...
  TEBBETTS...
  MOKANE...
  STEEDMAN...
  PORTLAND...
  MORRISON...
  GASCONADE...
  AMERICUS...
  BAY...
  SWISS...
  RHINELAND...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TRUETT
Local storm report, Jun 19, 1:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             UNION                   38.45N  91.01W
06/19/2011  E0.25 INCH       FRANKLIN           MO   PUBLIC

            ALONG HWY 50 E

&&

KANOFSKY
Local storm report, Jun 19, 1:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             2 E VILLA RIDGE         38.48N  90.85W
06/19/2011  E0.88 INCH       FRANKLIN           MO   PUBLIC

            NICKEL HAIL OBSERVED AT THE MR FUEL IN VILLA RIDGE

&&

KANOFSKY
Local storm report, Jun 19, 1:42 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
142 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     HAIL             ST. CLAIR               38.35N  90.98W
06/19/2011  E0.88 INCH       FRANKLIN           MO   BROADCAST MEDIA

&&

KANOFSKY
Special weather statement, Jun 19, 1:50 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 AM CDT SUN JUN 19 2011

ILZ079-MOZ072>075-084-085-099-190900-
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
150 AM CDT SUN JUN 19 2011

...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT...

AT 145 AM CDT...A LINE OF STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS
WAS LOCATED ALONG A LINE FROM ROLLA TO HOUSTON. THIS LINE WILL
MOVE QUICKLY EAST ACROSS SOUTHEAST MISSOURI AND FAR SOUTHWEST ILLINOIS
BETWEEN 2 AND 4 AM AFFECTING AREAS AROUND STEELVILLE...POTOSI...
FARMINGTON...FREDERICKTOWN AND STE GENEVIEVIE. THIS LINE WILL
LIKELY PRODUCE WIND GUSTS OF AT LEAST TO 40 MPH AND WITH SOME
HAIL. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS OF 60 MPH OR
GREATER AND LARGE HAIL. IN ADDITION...THIS LINE MAY PRODUCE AN
INCH OR GREATER OF RAINFALL IN LESS THAN 30 MINUTES AS WELL AS
NEAR CONTINUOUS CLOUD TO GROUND LIGHTNING.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY. IF
YOU ARE OUTDOORS...MOVE INTO A HOME OR OTHER ENCLOSED STRUCTURE.
IF YOU ARE INDOORS STAY AWAY FROM WINDOWS. WATCH FOR QUICK RISES
ON CREEKS AND STREAMS AS THE HEAVY RAINFALL WILL IMMEDIATELY BECOME
RUNOFF.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
INFORMATION AND POSSIBLE WARNINGS.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau49 min
Jun 18, 9:09 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole66 min
Jun 18, 9:29 PM CDTSevere Thunderstorm WarningLSXCole, Osage46 min
Jun 18, 9:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway37 min
Jun 18, 10:11 PM CDTSevere Thunderstorm WarningLSXOsage37 min
Jun 18, 10:23 PM CDTSevere Thunderstorm WarningLSXCole, Osage25 min
Jun 18, 10:36 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau39 min
Jun 18, 10:53 PM CDTFlash Flood WarningLSXCole, Osage8 hr
Jun 18, 10:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike36 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage46 min
Jun 18, 11:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike40 min
Jun 18, 11:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren32 min
Jun 18, 11:55 PM CDTSevere Thunderstorm WarningLSXPike50 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade47 min
Jun 19, 12:52 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren53 min
Jun 19, 1:08 AM CDTSevere Thunderstorm WarningLSXFranklin32 min
Jun 19, 1:59 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve46 min
Jun 19, 2:07 AM CDTSevere Thunderstorm WarningLSXLewis33 min
Jun 19, 2:25 AM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more50 min
Jun 19, 2:28 AM CDTTornado WarningLSXIron, Sainte Genevieve, Saint Francois, Washington47 min
Jun 19, 2:36 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis39 min
Jun 19, 2:39 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds36 min
Jun 19, 2:56 AM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois34 min
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds60 min
Jun 19, 10:10 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau11 hr
Jun 19, 10:10 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis11 hr
Jun 19, 2:48 PM CDTRiver Flood WarningLSXLewis68 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.